MathSciNet Relay Station
MathSciNet bibliographic data
MR1885819 12F12 (12F10)
Kemper, Gregor Generic polynomials are descent-generic. Manuscripta Math. 105 (2001), no. 1, 139–141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement